MathSciNet Relay Station
MathSciNet bibliographic data
MR588885 (81j:41038) 41A36 (41A10)
Gróf, J. Über Approximation durch Polynome mit Belegungsfunktion. (German) Acta Math. Acad. Sci. Hungar. 35 (1980), no. 1-2, 109–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement